# SDR SWAA2016033150476

- Difficulty date: February 21, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,779 hours, 53,632 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT SUPPORT FITTING CRACKED AT NR 5 HOLE, AFT SIDE OF HOLE.  R & R FITTING IAW EA.
